# SDR SWAA2024010437684

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 67,684 hours, 41,153 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LOWER POWER DOOR CUTOUT DOOR CRACKED<[01] REMOVED DAMAGED AREA ON EXTERNAL LOWER POWER DOOR CUTOUT IAW SRM 53-10-15-2R-4;[02] ACCOMPLISHED HFEC OF CUT OUT PER NDT PART 6; 51-00-00 PROCEDURE 23. NO DEFECTS FOUND.;[03] FABRICATED AND INSTALLED REPAIR TO EXTERNAL LOWER POWER DOOR CUTOUT IAW SRM 51-20-01.;[04] FABRICATED AND INSTALLED REPAIR TO EXTERNAL LOWER POWER DOOR CUTOUT IAW SRM 53-10-15-2R-4. CORRECTED SRM REF.
